Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 14 found articles
 
 
  The standard ℋ2-optimal control problem: a polynomial solution
 
 
Title: The standard ℋ2-optimal control problem: a polynomial solution
Author: Hunt, K. J.
Kucera, V.
Appeared in: International journal of control
Paging: Volume 56 (1992) nr. 1 pages 245-251
Year: 1992
Contents: In this paper we present a solution to the 'standard' ℋ2 control problem. The solution presented here is based upon the algebra of polynomials, and in particular we use the polynomial equation approach. In considering the scalar version of the standard ℋ2 problem we derive a couple of linear polynomial (diophantine) equations which define the optimal regulator. The coefficients of these equations are obtained from polynomial spectral factorization.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands